MathSciNet Relay Station
MathSciNet bibliographic data
MR524302 (80d:35068) 35K05
Deslauriers, Gilles; Dubuc, Serge Logconcavity of the cooling of a convex body. Proc. Amer. Math. Soc. 74 (1979), no. 2, 291–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement